In this paper, we discuss the existence of solutions for a class of a four-point boundary value problems involving nonlinear impulsive fractional differential equation. By use of Banach’s fixed point theorem and Schauder’s fixed point theorem, some existence results are obtained.
G. Brikaa, M.
"Existence Results for a Four-Point Impulsive Boundary Value Problem Involving Fractional Differential Equation,"
Progress in Fractional Differentiation & Applications: Vol. 1:
3, Article 6.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol1/iss3/6